# SDR 29GA2016042200001

- Difficulty date: April 21, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- Aircraft time: 34,174 hours, 38,525 cycles
- Engine: Ge CT7TP*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 113145AAAS
- Condition: Unknown
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, AIR STAIR DOOR GAS SPRING BROKEN.  R & R AIR STAIR DOOR GAS SPRING IAW CMM 52-60-01.  OPS CHECK GOOD, PN ON & OFF 6-15-32-1-400 113-145AA.
